Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 351, NWS Norman, OK

May 30, 201212 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 30, 2012, 10:32 PM CDT for 12 counties in Oklahoma. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 10:32 PM CDT (03:32 UTC)
Expired
May 30, 2012, 11:30 PM CDT
In force
58 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 84 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 10:40 PM CDTTSTM WND GST 583 N Putnam, OK
May 30, 10:55 PM CDTTSTM WND GST 59Vance Air Force Base, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 6:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1816 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS54 KOUN 310332
SVROUN
OKC011-039-043-047-053-071-073-083-093-103-119-153-310430-
/O.NEW.KOUN.SV.W.0351.120531T0332Z-120531T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1032 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  CUSTER COUNTY IN WESTERN OKLAHOMA...
  DEWEY COUNTY IN NORTHWEST OKLAHOMA...
  GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  EXTREME SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  KAY COUNTY IN NORTHERN OKLAHOMA...
  KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  LOGAN COUNTY IN CENTRAL OKLAHOMA...
  MAJOR COUNTY IN NORTHWEST OKLAHOMA...
  NOBLE COUNTY IN NORTHERN OKLAHOMA...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...
  EXTREME SOUTHEASTERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 1130 PM CDT

* AT 1029 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
  QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PONCA CITY TO 7 
  MILES SOUTHEAST OF SEILING...MOVING SOUTHEAST AT 45 MPH. A SURGE 
  OF STRONG WINDS EXTENDED ABOUT 10 TO 20 MILES IN ADVANCE OF THE 
  THUNDERSTORMS.

* LOCATIONS IMPACTED INCLUDE...
  ENID...STILLWATER...GUTHRIE...KINGFISHER...PERRY...WATONGA...
  TONKAWA...FAIRVIEW...PERKINS...HENNESSEY...LANGSTON...CRESCENT...
  WAUKOMIS...OKEENE...THOMAS...SEILING...GARBER...VICI...
  MORRISON AND CANTON. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 158 AND 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3663 9704 3660 9706 3654 9698 3650 9704
      3634 9703 3633 9693 3624 9692 3624 9681
      3617 9682 3616 9674 3601 9665 3572 9829
      3563 9915 3623 9938 3643 9813 3682 9716
TIME...MOT...LOC 0329Z 314DEG 55KT 3672 9716 3608 9882 

$$

CMS
1 follow-up statement
651 
WWUS54 KOUN 310409
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CDT WED MAY 30 2012

OKC039-043-153-310440-
/O.CAN.KOUN.SV.W.0351.000000T0000Z-120531T0430Z/
CUSTER OK-WOODWARD OK-DEWEY OK-
1109 PM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR CUSTER...EXTREME 
SOUTHEASTERN WOODWARD AND DEWEY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3682 9716 3664 9705 3660 9706 3654 9698
      3650 9704 3634 9703 3633 9693 3624 9692
      3624 9681 3617 9682 3616 9674 3601 9665
      3572 9829 3569 9860 3625 9833 3643 9813
TIME...MOT...LOC 0407Z 314DEG 55KT 3632 9666 3569 9832 

$$

OKC011-047-053-071-073-083-093-103-119-310430-
/O.CON.KOUN.SV.W.0351.000000T0000Z-120531T0430Z/
MAJOR OK-PAYNE OK-BLAINE OK-KINGFISHER OK-KAY OK-GRANT OK-
GARFIELD OK-NOBLE OK-LOGAN OK-
1109 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM 
CDT FOR EASTERN MAJOR...PAYNE...BLAINE...KINGFISHER...KAY...
EXTREME SOUTHEASTERN GRANT...GARFIELD...NOBLE AND LOGAN COUNTIES...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM NORTHWEST OF STILLWATER TO 
GEARY...MOVING SOUTHEAST AT 45 MPH. STRONG WINDS EXTENDED SOUTHEAST 
FROM THE STORMS APPROXIMATELY 10 TO 20 MILES.

LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...GUTHRIE...KINGFISHER...PERRY...WATONGA...
TONKAWA...PERKINS...HENNESSEY...LANGSTON...CRESCENT...WAUKOMIS...
OKEENE...GARBER...MORRISON...GLENCOE...LAHOMA...COVINGTON...RIPLEY 
AND BILLINGS. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 158 AND 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3682 9716 3664 9705 3660 9706 3654 9698
      3650 9704 3634 9703 3633 9693 3624 9692
      3624 9681 3617 9682 3616 9674 3601 9665
      3572 9829 3569 9860 3625 9833 3643 9813
TIME...MOT...LOC 0406Z 314DEG 55KT 3632 9666 3569 9832 

$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:42 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, May 30, 6:42 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT WED MAY 30 2012

.AVIATION...
SCATTERED TSRA OVER W OK AND W NORTH TX WILL MOVE SE OR E THIS
EVENING...WHILE LARGE STORM CLUSTER OVER C KS ADVANCES TO THE S.
THESE SYSTEMS WILL...BY THE END OF THE NIGHT...AFFECT ALL OUR TAF
SITES...A FEW OF THEM MORE THAN ONCE. MANY OF THE STORMS WILL BE
SEVERE...AND THE STORM COMPLEX FROM KS WILL LIKELY BRING
WIDESPREAD STRONG WINDS OVERNIGHT TO MOST OF OUR TAF SITES. A FEW
MORE TSRA MAY ACCOMPANY THE COLD FRONT TOMORROW MORNING...AS MAY A
LAYER OF ST OR SC. CONDITIONS SHOULD IMPROVE AS THE FRONT ADVANCES
FARTHER TO THE S IN THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  87  66  77  54 /  70  80  20  10
HOBART OK         93  66  80  53 /  40  50  10  10
WICHITA FALLS TX  96  70  85  54 /  40  50  20  10
GAGE OK           88  61  75  48 /  60  50  10  10
PONCA CITY OK     85  64  73  49 /  60  80  20  10
DURANT OK         91  69  83  54 /  70  60  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

02/23/23
Hazardous weather outlook, May 30, 4:20 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT WED MAY 30 2012

OKZ004>048-050>052-TXZ083>090-311000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
420 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA INCLUDES ALL AREAS OF OKLAHOMA AND WESTERN
NORTH TEXAS NORTH AND EAST OF A LINE FROM GAGE TO ALTUS IN
OKLAHOMA...TO ARCHER CITY IN WESTERN NORTH TEXAS. A SLIGHT RISK
COVERS THE REMAINDER OF WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM
THURSDAY.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
THURSDAY MORNING.

IMPACTS... DAMAGING WIND GUSTS UP TO 80 MPH...CAUSING DAMAGE TO
STRUCTURES...TREES...AND UTILITY LINES.

HAIL UP TO 3 INCHES IN DIAMETER...CAUSING DAMAGE TO
WINDOWS...ROOFS...AND CARS.

DISCUSSION...
SCATTERED THUNDERSTORMS WERE DEVELOPING IN THE VICINITY OF A
DRYLINE EXTENDING SOUTHWARD THROUGH THE EASTERN TEXAS PANHANDLE.
THESE STORMS ARE EXPECTED TO MOVE EASTWARD INTO PARTS OF WESTERN
OKLAHOMA AND NORTH TEXAS THIS EVENING ADDITIONAL STORMS ARE EXPECTED
TO DEVELOP ACROSS PARTS OF WESTERN AND CENTRAL KANSAS IN THE VICNITY
OF A WARM FRONT. THESE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS
DURING THE EVENING AND MOVE SOUTHEASTWARD INTO OKLAHOMA AIDED BY AN
UPPER LEVEL MOVING INTO THE PLAINS STATES. FAVORABLE WIND FIELDS AND
AN EXTREMELY UNSTABLE AIRMASS WILL SUPPORT THE DEVELOPMENT OF SEVERE
STORMS. INITIAL STORMS WILL LIKELY BE DISCRETE SUPERCELLS CAPABLE OF
PRODUCING VERY LARGE HAIL TO BASEBALL SIZE AND PERHAPS A TORNADO OR
TWO...ESPECIALLY IN THE VICINITY OF THE FRONTAL BOUNDARY WHERE LOW
LEVEL WINDS WILL BE MORE FAVORABLE FOR STORM ROTATION. LATER THIS
EVENING...STORMS WILL LIKELY MERGE INTO A SEVERE SQUALL
LINE...POSING A THREAT OF WIDESPREAD DAMAGING WINDS. THE SEVERE
THREAT WILL LAST WELL INTO THE OVERNIGHT HOURS AS THIS CLUSTER OF
STORMS PUSHES SOUTHEASTWARD.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LINGER INTO THURSDAY AFTERNOON AS A COLD FRONT
SWEEPS ACROSS THE AREA. WHILE A FEW MARGINALLY SEVERE STORMS MAY
OCCUR...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED THURSDAY. THE NEXT
CHANCE FOR THUNDERSTORMS WILL ARRIVE SATURDAY AS ANOTHER STORM
SYSTEM APPROACHES THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

AUSTIN/II

In the hours before

Local storm report, May 30, 8:41 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     4 ENE WAURIKA           34.19N 97.93W
05/30/2012  E60 MPH          JEFFERSON          OK   PUBLIC

&&

FM
Local storm report, May 30, 9:44 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
944 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             BOMARTON                33.50N 99.43W
05/30/2012  E1.75 INCH       BAYLOR             TX   PUBLIC

0845 PM     HAIL             12 SSE SEYMOUR          33.44N 99.18W
05/30/2012  E2.75 INCH       BAYLOR             TX   LAW ENFORCEMENT

0858 PM     TSTM WND GST     6 NNW COURTNEY          34.01N 97.54W
05/30/2012  E60 MPH          LOVE               OK   PUBLIC

0859 PM     HAIL             KNOX CITY               33.42N 99.82W
05/30/2012  E1.00 INCH       KNOX               TX   911 CALL CENTER

0930 PM     TSTM WND GST     1 SW BUFFALO            36.82N 99.64W
05/30/2012  M65 MPH          HARPER             OK   MESONET

&&

FM
Local storm report, May 30, 9:50 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     1 SW BUFFALO            36.82N 99.64W
05/30/2012  M60 MPH          HARPER             OK   MESONET

0945 PM     TSTM WND GST     2 S ALVA                36.77N 98.67W
05/30/2012  M62 MPH          WOODS              OK   AWOS

&&

FM
Local storm report, May 30, 9:55 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     7 SSW ALVA              36.71N 98.72W
05/30/2012  M63 MPH          WOODS              OK   MESONET

0947 PM     TSTM WND GST     NEWKIRK                 36.88N 97.06W
05/30/2012  E60 MPH          KAY                OK   EMERGENCY MNGR

&&

FM
Special weather statement, May 30, 10:06 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT WED MAY 30 2012

OKZ047-051-052-310330-
BRYAN OK-MARSHALL OK-JOHNSTON OK-
1006 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR BRYAN...MARSHALL AND SOUTH
CENTRAL JOHNSTON COUNTIES UNTIL 1030 PM CDT...

AT 1003 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM DICKSON TO WILLIS...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS OF 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MADILL...CALERA...KINGSTON...COLBERT...OAKLAND...ACHILLE...MILBURN...
SILO...MEAD...HENDRIX...WOODVILLE...CARTWRIGHT...NIDA...RUSSETT...
LEBANON...LITTLE CITY...WILLIS...LAKE TEXOMA AND MCBRIDE.

LAT...LON 3378 9652 3382 9653 3384 9662 3389 9659
      3391 9668 3383 9671 3382 9676 3388 9683
      3385 9686 3397 9693 3417 9697 3425 9654
      3376 9626
TIME...MOT...LOC 0303Z 268DEG 35KT 3411 9700 3388 9687
Local storm report, May 30, 10:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TSTM WND DMG     3 E BUFFALO             36.83N 99.57W
05/30/2012                   HARPER             OK   EMERGENCY MNGR

            POWER POLES BLOWN DOWN. REPORTED BY HARPER COUNTY
            EMERGENCY MGT.

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:04 PM CDTSpecial Weather StatementOUNCotton26 min
May 30, 7:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher15 min
May 30, 7:11 PM CDTSevere Thunderstorm WarningOUNCotton49 min
May 30, 7:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady29 min
May 30, 7:33 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens57 min
May 30, 8:25 PM CDTSpecial Weather StatementOUNAlfalfa, Grant, Harper, Kay, Woods35 min
May 30, 8:37 PM CDTSpecial Weather StatementOUNCarter, Love23 min
May 30, 8:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Ellis, Garfield, Grant, Harper, Kay and 3 more52 min
May 30, 8:53 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens52 min
May 30, 9:44 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Ellis, Garfield, Grant, Harper and 7 more61 min
May 30, 10:06 PM CDTSpecial Weather StatementOUNMarshall24 min
May 30, 10:44 PM CDTSpecial Weather StatementOUNCarter, Cotton, Jefferson, Johnston, Love, Murray and 1 more61 min
May 30, 11:02 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Custer, Grady and 8 more43 min
May 30, 11:32 PM CDTSpecial Weather StatementOUNComanche, Garvin, Grady, Kiowa, McClain, Stephens43 min
May 30, 11:48 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Garvin, Grady, Lincoln, Logan and 5 more42 min
May 31, 12:10 AM CDTSpecial Weather StatementOUNGarvin, McClain, Pottawatomie, Seminole, Stephens35 min
May 31, 12:44 AM CDTSpecial Weather StatementOUNCarter, Hughes, Jefferson, Johnston, Murray, Pontotoc and 1 more46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.